Series acceleration formulas for beta values

Abstract : We prove generating function identities producing fast convergent series for the sequences beta(2n + 1); beta(2n + 2) and beta(2n + 3), where beta is Dirichlet's beta function. In particular, we obtain a new accelerated series for Catalan's constant convergent at a geometric rate with ratio 2(-10); which can be considered as an analog of Amdeberhan-Zeilberger's series for zeta(3)
Document type :
Journal articles
Complete list of metadatas

Cited literature [15 references]  Display  Hide  Download

https://hal.inria.fr/hal-00990465
Contributor : Service Ist Inria Sophia Antipolis-Méditerranée / I3s <>
Submitted on : Tuesday, May 13, 2014 - 3:37:48 PM
Last modification on : Saturday, December 8, 2018 - 1:24:12 AM
Long-term archiving on : Monday, April 10, 2017 - 10:15:59 PM

File

1334-5046-1-PB.pdf
Files produced by the author(s)

Identifiers

  • HAL Id : hal-00990465, version 1

Citation

Khodabakhsh Hessami Pilehrood, Tatiana Hessami Pilehrood. Series acceleration formulas for beta values. Discrete Mathematics and Theoretical Computer Science, DMTCS, 2010, 12 (2), pp.223-236. ⟨hal-00990465⟩

Share

Metrics

Record views

216

Files downloads

643